Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[BK+18]  On proximal mappings with Young functions in uniformly convex Banach spaces

BaKoh:18b (Article)
Author(s)Miroslav Bacak and Ulrich Kohlenbach
Title« On proximal mappings with Young functions in uniformly convex Banach spaces »
JournalJournal of Convex Analysis
Volume25
Page(s)28 pages
Year2018

BibTeX code
@article{BaKoh:18b,
  volume = 25,
  pages = {28 pages},
  author = {Miroslav Bacak and Ulrich Kohlenbach},
  journal = {Journal of Convex Analysis},
  year = 2018,
  title = {On proximal mappings with {Y}oung functions in uniformly convex
           Banach spaces},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!